# SDR SWAA2016020148566

- Difficulty date: January 12, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N7710A
- Make and model: Boeing 737-76N
- Aircraft serial: 32656
- Aircraft time: 35,943 hours, 16,415 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 6545775
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LT FLOOR SIDE PLATE CORRODED, BETWEEN BS 727 TO 847.  R & R SIDE PLATE IAW SRM.
